# SDR SWAA2022012858689

- Difficulty date: January 5, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242RF UPPER SURFACE HAS PULLED FIBERS. A224-15 ; / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUIND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201 RESIN (A102321); FABRIC (A10273).  REQUESTING OK TO BOND; [02] VERIFIED AND OK TO BOND; [03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-29-22). TAP TEST GOOD.; [04] REPAIRED CABIN FLOOR BOARD 242RF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
